# SDR UALA2012122807451

- Difficulty date: December 27, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 61,984 hours, 23,319 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EXIT SIGN.  MISSING PLACARD THAT SAYS -EXIT-.  RPL LIGHT LENS.
